# SDR QXEA2013071001166

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 16,103 hours, 17,066 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0392
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 854 hours, 916 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER DID NOT COME OUT OF FEATHER FOR 4.5 MINUTES.  R & R NR 2 PROPELLER OVERSPEED GOVERNOR IAW AMM TASKS 61-20-26-000-801 & 61-20-26-400-801.  OPS & LEAK CHECKED GOOD.  RETURNED TO SERVICE.
